# SDR USAA920081699

- Difficulty date: September 9, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q1 MAJOR REPAIR NR 03-0553-8-0349/001.  CRACK ON VERTICAL CHORD OF 178 BULKHEAD AT WL 184, LBL5.7.  REPAIRED VERTICAL CHORD OF 178 BULKHEAD AT WL 184, LBL5.7 IAW B737 SRM 53-10-08 REPAIR NR 5.
